Paper Title:
Modeling of Topologically-Disordered Tetrahedral Network Structures using Local Rules
  Abstract

  Info
Periodical
Materials Science Forum (Volumes 239-241)
Edited by
G.E. Matthews and R.T. Williams
Pages
37-40
DOI
10.4028/www.scientific.net/MSF.239-241.37
Citation
C.E. Jesurum, V. Pulim, L. W. Hobbs, B. Berger, "Modeling of Topologically-Disordered Tetrahedral Network Structures using Local Rules", Materials Science Forum, Vols. 239-241, pp. 37-40, 1997
Online since
January 1997
Export
Price
$35.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.